# SDR RAIA2018112000001

- Difficulty date: November 19, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 44,954 hours, 40,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3025103
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EMER LIGHT#5 IS INOP-   R&R RH OVERWING EMERGENCY LIGHT BULB OPS CHECK GOOD
